Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Tramadol withdrawls

Dr gave me tramadol for 2-3 months. Was taking 100 mg 3-4 times a day ive tapered to 2-3 or 4 pills day for a week. Should i worry about siezures at this point. Please,Anyone??
5 Responses
Avatar universal
Hello,
Of course everyone's different. But my son had a full-blown seizure after taking eight I do believe it was Tramadol 50 MGS. Tramadol is not a drug to play with it can be very dangerous. They said he had an overload of Serotonin I was scared to death for him I thought I was losing my son that day and he did withdrawal from it and withdrawing from Tramadol he said was absolutely horrible. I remember the cramping and charlie horses in his legs was unbelievable. Just be careful of this drug.
He was allowed up to 8 a day. I hope this helps you.
1 Comments
Hi,
I forgot to mention he was on tramadol for like 6 years I do believe. I don't know if he had taken more than he was prescribed that particular day or exactly what he had taken or not taken. Just be careful Tramadol.
He promised me he didn't take 8 of the Tramadol that day and he promised me he didn't take anything else and he's clean and that was like 4 years ago so I do believe him. Again just be careful with Tramadol.
You can look it up and it does say don't take any more than 8 a day. Good luck.
50 MGS. If yours are 100 mgs... I wouldn't take any more then two to three a day.
3197167 tn?1348968606
Bobby?
You still around?
How many mg are the pills you are taking, 50 mg each?
How far have you tapered by now?
3 Comments
6-8 a day 50 mgs each. I have 15 pills left. Is that enough to taper down where im safe??  Yes im ok ty
Dr put me on them about 4 months ago
Bobby, if you're still taking 6-8 pills a day and only have 15 pills left you don't really have enough to do a proper taper.  Since you've only been on them for 4 months it shouldn't be as difficult for you as for those that have been on them a really long time, but that will prove to be more like a crash taper with just 15 pills left and you still taking 6-8/day. We aren't allowed to give taper advise on MedHelp but if you do some research or even ask your dr that is prescribing them to you to put you on a proper taper, that would really be the IDEAL way.  Let us know what you decide, ok?
Avatar universal
Hi Bobby,
If you're reading this please be careful. At least come on here and let us know you're okay please.
1 Comments
Ok right now. Plse read above reply. Ty
1235186 tn?1549257619
COMMUNITY LEADER
Bobby it seemed as if you had tapered down a bit and went back up again. You are back to 300-400 mgs a day.
15 is only enough for 2 days.
Can you get more for a proper taper?
2 Comments
Yes i did no i dont think so
Contact your doctor and see if he will prescribe you more Tramadol that's the least he can do for you. And make sure he gives you instructions how to properly taper down Bobby.
Sending you blessings and Good Vibes. Good luck my friend.

Please keep us posted if you would be so kind.
1235186 tn?1549257619
COMMUNITY LEADER
Hey Bobby how are you doing?
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.